Crack Propagation from Bi-Material Notches – Matched Asymptotic Procedure

Abstract:

Article Preview

The methods based on the properties of the two-state integrals allow one to calculate the amplitude of singular and the other terms of the Williams’ asymptotic expansion. The paper is focused on the use of the Y-integral, whose application is conditioned by the knowledge of the so-called auxiliary solution of the solved problem. On the other hand, the Y-integral can be applied to the analysis of the problems with various geometries, e.g. the analysis of the bi-material notches. The application of the Y-integral can be also extended to the matched asymptotic procedure, which allows one to predict the behavior of the cracked notches or following crack growth near the bi-material interfaces.

Info:

Periodical:

Key Engineering Materials (Volumes 488-489)

Edited by:

Z. Tonković and M.H. Aliabadi

Pages:

416-419

DOI:

10.4028/www.scientific.net/KEM.488-489.416

Citation:

J. Klusák et al., "Crack Propagation from Bi-Material Notches – Matched Asymptotic Procedure", Key Engineering Materials, Vols. 488-489, pp. 416-419, 2012

Online since:

September 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.